EXISTENCE OF SOLUTIONS TO A BOUNDARY VALUE PROBLEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS USING DEGREE METHOD

 In Matrix Science Mathematic (MSMK)

ABSTRACT

 

EXISTENCE OF SOLUTIONS TO A BOUNDARY VALUE PROBLEM OF HYBRID FRACTIONAL DIFFERENTIAL EQUATIONS USING DEGREE METHOD

Journal: Matriks Sains Matematik (MSMK)
Author: Ghulam Hussain, Rahmat Ali Khan

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2018.24.28

The main purpose of this research paper is to prove the existence of solution to the hybrid differential equation of order   which satisfied some growth conditions. The concerned results are obtained via using prior estimate method known as topological degree method. In order to prove the existence of fixed point for  We prove this by using condensing and boundness for 
[space size=”50″]
Pages 24-28
Year 2018
Issue 1
Volume 2
[space size=”50″][headline style=”heading-line” use_underline=”no”]Download[/headline]
[button size=”extralargebold” subtitle=”Download” style=”orange” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-pdf-o” link=”https://zibelinepub.com/?ddownload=7496″]PDF File[/button]
[button size=”extralargebold” subtitle=”Download” style=”green” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-code-o” link=”https://zibelinepub.com/xml/1msmk2018/1msmk2018-24-28.xml”]XMLFile[/button]
Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Start typing and press Enter to search